RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2015, Issue 2(46), Pages 228–235 (Mi iimi323)  

On the analogue of Wintner's theorem for a controlled elliptic equation

A. V. Chernovab

a Nizhni Novgorod State University named after N. I. Lobachevskii, pr. Gagarina, 23, Nizhni Novgorod, 603950, Russia
b Nizhni Novgorod State Technical University named after R. E. Alekseev, ul. Minina, 24, Nizhni Novgorod, 603950, Russia

Abstract: For a homogeneous Dirichlet problem associated with a controlled semilinear partial differential elliptic equation of the second order, referred as a stationary diffusion–reaction equation, we state analogue of the classical Wintner's theorem concerning the solvability of the Cauchy problem for an ordinary differential equation.

Keywords: controlled semilinear elliptic equation, total preservation of solvability.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1727
02.В.49.21.0003


Full text: PDF file (234 kB)
References: PDF file   HTML file

UDC: 517.977.56
MSC: 35B30, 35B37, 47J35
Received: 01.09.2015

Citation: A. V. Chernov, “On the analogue of Wintner's theorem for a controlled elliptic equation”, Izv. IMI UdGU, 2015, no. 2(46), 228–235

Citation in format AMSBIB
\Bibitem{Che15}
\by A.~V.~Chernov
\paper On the analogue of Wintner's theorem for a controlled elliptic equation
\jour Izv. IMI UdGU
\yr 2015
\issue 2(46)
\pages 228--235
\mathnet{http://mi.mathnet.ru/iimi323}
\elib{http://elibrary.ru/item.asp?id=25030050}


Linking options:
  • http://mi.mathnet.ru/eng/iimi323
  • http://mi.mathnet.ru/eng/iimi/y2015/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:150
    Full text:24
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019